Keith’s GoutPal Story 2020 › Forums › Please Help My Gout! › Your Gout › any of my meds cause myokymia
- This topic has 5 replies, 3 voices, and was last updated 11 years, 2 months ago by zip2play.
September 8, 2010 at 11:06 am #3398
Hello guys, I got off the Colchicine and I feel I finally have my Gout under control. I went for a mile walk yesterday first time in about 10 months I could do it with out pain. Now the bad news Friday I noticed a little jump in my vision. It happened twice that day then about 6 times Saturday. Since then it's been every day all day long with breaks in between of normal vision. I went to and optomaliglist yesterday he said to give it a week to see if it goes away on it's own. I must say I'm pretty scared right now. He said there was a slight chance of a tumer in my brain but that was pretty unlikely. He said most cases clear up on there own so i'm hoping. What is happening is the muscles around my left eye and cheek start twiching and it causes my eye to quiver making my vision bounce. Anyway the doctor is going to look at my meds to see if any of them might cause this. So I'm looking for some help here hoping there's no problem as this may not be Gout related. Heres what I take Terazosin 5mgs, Allop 200mgs, Bystolic 5mgs, Fosinopil20mgs, Lansoprazole 15mgs, Aspirin81mgs and i just stopped with Nystatin & Triamcinolone Acetonide it was for a rash. Any input will be greatly appreciated. Thanks LIMPYSeptember 8, 2010 at 12:08 pm #9894azasadnyParticipant
I've experienced the same thing over the years and it just goes away on it's own. I hope it is the same for you!September 8, 2010 at 1:33 pm #9896
Thanks Art, I sure hope so. If you don't mind me asking. Could you tell me how many times it's happened to you and how long it lasted. When I googled it it said it can take up to 3 weeks. I know were all different but any hope at this point is a blessing. Thanks LIMPYSeptember 8, 2010 at 3:50 pm #9900azasadnyParticipant
I've never taken any notes, but it seems to happen every few months, lasts a week or so, then gone! It doesn't seem to be related to any variable (stress, diet, medication, etc…) that I can determine…September 8, 2010 at 10:49 pm #9903
I FORGOT TO MENTION I WAS ALSO ON AND OFF PREDNISONE FROM LAST OCT. TO THE FIRST WEEK IN JULY. LIMPYSeptember 9, 2010 at 9:35 am #9906zip2playParticipant
I've had a few goofy eye problems. One was sort of a dark ark that appears for a moment in the lower outer field of vision and then when my eye datrs towards it, poof, gone. Then a couple weeks later it pops up again. First time it happened I was frightened for a detaching retina but now I just dismiss it.
Another probelm I get that goes back a bit further is an arc of multicoloring “arrows” sort of like a good Van Gogh. This I KNOW is an “aura” prelude to a migraine so I pop a propranolol and hit the bef for a half hour…AWAY from the computer.
That's quite a pile:
Terazosin 5mgs, Allop 200mgs, Bystolic 5mgs, Fosinopil20mgs, Lansoprazole 15mgs, Aspirin81mgs and i just stopped with Nystatin & Triamcinolone Acetonide
I'd rule out the allopurinol, nystatin, aspirin, and triamcinolone and check the common side effects of the other 4.
Of drug causes for eyelid myoclnia. the two listed seem both to be IODIDES…bizarre! Stress is also a common cause (like holding a full house with a big pot…”Oh PLEASE don't make my eyelid twitch!”
Is it a little more than that? Like a facial tic? These kinds of things usually go away as weirdly as they came on. If I get a rare twitchy eye, I can usually find a spot outside the eye atop the cheek and a little massaging makes it stop.
- You must be logged in to reply to this topic.